# SDR UALA2009100903166

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 51,934 hours, 18,860 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1090
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS REPORTS FAILURE OF EMERGENCY LIGHTING IN AFT LEFT DOOR SLIDE.  FOUND BAD SLIDE LIGHTING.  REPLACED SLIDE.  ACCOMPLISHED INSPECTION OF SLIDE 2L INSTALLATION.
